# SDR WX0A2021051973719

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 41,881 hours, 35,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 882838
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERIES FAILED ON BOTH OVERWING (FIN 11WL/12WL) DURING EPSU BATTERY TEST / REMOVED AND REPLACED BOTH OVERWING EPSU BATTERIES IAW AMM 33-51-38-000-002-A/33-51-38-400-002-A; OP'S CHECK GOOD"
